login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A126763 Weights of cusp forms satisfying certain conditions associated with a theorem of Serre and Deligne. 1

%I

%S 12,16,18,20,22,26

%N Weights of cusp forms satisfying certain conditions associated with a theorem of Serre and Deligne.

%C Probably the list is complete.

%D H. P. F. Swinnerton-Dyer, On l-adic representations ..., pp. 1-55 in Modular Functions of One Variable III, Lect. Notes Math. Vol. 350, Springer, 1973, see p. 6.

%K nonn,fini

%O 1,1

%A _N. J. A. Sloane_, Feb 23 2007

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified February 18 21:20 EST 2020. Contains 332028 sequences. (Running on oeis4.)